Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Diarrhea, moderate bleeding followed by white discharge after taking misoprostol. How done I detect whether abortion is successful?

hi doc, i took 600mg of misoprostol last thusday night (aug.31), another 200mg in the morning of friday (sept.1) and another 200mg at night of friday. after 30mins of my initial administration which is 600mg sublingual, i had chills and cramps . i was able to sleep and when i woke up few hours after, i had diarreah and bleeding. i was expecting a heavy bleeding however, my bleeding is less than my regular menstrual flow. i saw a blood clot not so red, brownish red looks like a meat. then the following morning, i had a white blood discharge . how can i be sure i had a successful abortion? thanks
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response


You have taken almost 800 micrograms of the dose which is higher than normal.

Have you taken only misoprostol or any other tablet which is mifeprine.

Diarrhoea will subside , drink electrolytes with lot of water.

Do not worry about less bleeding.

Repeat urine test after 15 days or get an ultrasound done.

Best wishes
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor